# SDR SWAA2023053144685

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE BS 380-400 RBL 8 WL 208.<[01] REMOVED DAMAGED INTERCOSTAL UPPER ATTACH ANGLE AT BS 380-400 RBL 8 WL 208 IAW SRM 51-40-02;[02] UPDATED MEASUREMENTS TABLE;[03] LOCATED AND DRILLED NEW ANGLE PO# 919196 IAW SRM 51-40-05-0G-01 AND DWG 143A5400 REV:A. REQ. OK TO INSTALL;[04] VERIFIED CORRECTION ACTION ITEM 3 AND MEASUREMENT TABLE; OK TO INSTALL GIVEN.;[05] INSTALLED NEW UPPER ATTACH ANGLE AT INTERCOSTAL BS 380-400 RBL 8 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5400 REV: A;[06] VERIFIED CORRECTION ACTION ITEM 5.;[07] VERIFIED ALL CORRECTION ACTION CARD COMPLETE.
